MathSciNet Relay Station
MathSciNet bibliographic data
MR13266 (7,130e) 60.0X
Wang, Ming Chen; Uhlenbeck, G. E. On the theory of the Brownian motion. II. Rev. Modern Phys. 17, (1945). 323–342.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement